Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Itching between the fingers after getting a tetanus shot. Swollen blister. What to do?

Hello I had a tetnes shot on Thursday and have been fine up tell now and on my right hand my indecks finger and between the indecks finger and thumb and on the top of the hand has been very echy and don t stop to the point were I took of top layer of skin and they look like blister and they swell up like a bug bite . And they leak fluid I have tried witch hazel for the itch but it did not work what could it be and what do I do for the. Itch please help me thank E-mail is YYYY@YYYY
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for your querry
tetanus toxoid has no relation with your itching episode.
this must be some allergy. better use some antihistaminic drug like cetrizine.
you may need antibiotics if it is secondarily infected with the advice of your doctor
hope this will do
take care
Dr MV Subrahmanyam MD;DCH
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor